# SDR SWIA202158825

- Difficulty date: May 27, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 13,726 hours, 7,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Frm 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- 2EA PANEL SUPPORT BRACKETS BROKEN OFF ON FR 86 ON RH & LH SIDE AS MARKED.      (C-CHECK RO 6/18/2021) / REMOVED AND REPLACED AFT WET AREA- 2EA PANEL SUPPORT BRACKETS ON FR 86 ON RH & LH SIDE AS MARKED.REF: EMB SRM 51-40-08 APPLIED SURFACE PROTECTION REF: EMB SRM 51-23-04, EMB SRM 51-23-06 & CPM 51-25-00-910-001-A PO# 273443
